# SDR KCSA202410021112

- Difficulty date: October 2, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N767CK
- Make and model: Boeing 747481F
- Aircraft serial: 34017
- Aircraft time: 67,428 hours, 12,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CREASE BEAM WEB L/H SIDE, STA 980-997 BETWEEN STRINGER 4 AND 5
